Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A variational problem related to an optimal filter problem with self-correlated noise


Authors: Leonard D. Berkovitz and Harry Pollard
Journal: Trans. Amer. Math. Soc. 142 (1969), 153-175
MSC: Primary 49.10
Addendum: Trans. Amer. Math. Soc. 157 (1971), 499-504.
MathSciNet review: 0246180
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Wiener, Extrapolation, interpolation and smoothing of stationary time series, Wiley, New York, 1950.
  • [2] Leonard D. Berkovitz and Harry Pollard, A non-classical variational problem arising from an optimal filter problem, Arch. Rational Mech. Anal. 26 (1967), 281–304. MR 0215151 (35 #5994)
  • [3] Walter Rudin, Real and complex analysis, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. MR 0210528 (35 #1420)
  • [4] Naum I. Akhiezer, The calculus of variations, Translated from the Russian by Aline H. Frink. A Blaisdell Book in the pure and Applied Sciences, Blaisdell Publishing Co. (A Division of Random House, Inc.), New York-London, 1962. MR 0142019 (25 #5414)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49.10

Retrieve articles in all journals with MSC: 49.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0246180-X
PII: S 0002-9947(1969)0246180-X
Article copyright: © Copyright 1969 American Mathematical Society